IOCAS-IR  > 海洋环流与波动重点实验室
Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources
Dong, Huan He1; Guo, Bao Yong1; Yin, Bao Shu2,3
2016-06-01
Source PublicationANALYSIS AND MATHEMATICAL PHYSICS
Volume6Issue:2Pages:199-209
SubtypeArticle
AbstractIn the paper, based on the modified Riemann-Liouville fractional derivative and Tu scheme, the fractional super NLS-MKdV hierarchy is derived, especially the self-consistent sources term is considered. Meanwhile, the generalized fractional supertrace identity is proposed, which is a beneficial supplement to the existing literature on integrable system. As an application, the super Hamiltonian structure of fractional super NLS-MKdV hierarchy is obtained.
KeywordGeneralized Fractional Supertrace Identity Fractional Super Nls-mkdv Hierarchy Hamiltonian Structure Self-consistent Sources
DOI10.1007/s13324-015-0115-3
Indexed BySCI
Language英语
WOS IDWOS:000375673500004
Citation statistics
Document Type期刊论文
Version出版稿
Identifierhttp://ir.qdio.ac.cn/handle/337002/131068
Collection海洋环流与波动重点实验室
Affiliation1.Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China
2.Chinese Acad Sci, Inst Oceanol, Qingdao 266071, Peoples R China
3.Chinese Acad Sci, Key Lab Ocean Circulat & Wave, Qingdao 266071, Peoples R China
Recommended Citation
GB/T 7714
Dong, Huan He,Guo, Bao Yong,Yin, Bao Shu. Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources[J]. ANALYSIS AND MATHEMATICAL PHYSICS,2016,6(2):199-209.
APA Dong, Huan He,Guo, Bao Yong,&Yin, Bao Shu.(2016).Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources.ANALYSIS AND MATHEMATICAL PHYSICS,6(2),199-209.
MLA Dong, Huan He,et al."Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources".ANALYSIS AND MATHEMATICAL PHYSICS 6.2(2016):199-209.
Files in This Item:
File Name/Size DocType Version Access License
Generalized fraction(432KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Huan He]'s Articles
[Guo, Bao Yong]'s Articles
[Yin, Bao Shu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Huan He]'s Articles
[Guo, Bao Yong]'s Articles
[Yin, Bao Shu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Huan He]'s Articles
[Guo, Bao Yong]'s Articles
[Yin, Bao Shu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.